Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 294, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 10, 2006, 4:57 PM CDT for Barry County, McDonald County, Missouri. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2006, 4:57 PM CDT (21:57 UTC)
- Expired
- Jul 10, 2006, 6:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:30 PM CDT | TSTM WND DMG | 4 Sw Monett, MO | FOOT AND A HALF DIAMETER TREE BLOWN DOWN IN OBSERVERS FRONT YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 102200
SVRSGF
MOC009-119-102300-
/O.NEW.KSGF.SV.W.0294.060710T2157Z-060710T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT MON JUL 10 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONALD COUNTY IN SOUTHWEST MISSOURI.
BARRY COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 600 PM CDT.
* AT 452 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS DOWNED TREES AND POWER LINES FROM SOUTH OF NEOSHO INTO
THE ANDERSON AREA. THE STORMS WERE MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR MONETT BY 515 PM CDT
NEAR WASHBURN BY 520 PM CDT.
NEAR CASSVILLE BY 530 PM CDT.
THE TOWNS OF POWELL...RIDGLEY...WAYNE...BUTTERFIELD...EAGLE ROCK...
SHELL KNOB AND GOLDEN ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN SOUTHERN NEWTON
AND NORTHERN MCDONALD COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3691 9363 3691 9406 3673 9406 3660 9434
3649 9359
$$
RUNNELS3 follow-up statements
000
WWUS53 KSGF 102221
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT MON JUL 10 2006
MOC119-102227-
/O.CAN.KSGF.SV.W.0294.000000T0000Z-060710T2300Z/
MCDONALD MO-
517 PM CDT MON JUL 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN
CANCELLED...
AT 512 PM CDT...AFTER DOWNING TREES AND POWER LINES IN NORTHERN
MCDONALD COUNTY...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED INTO WESTERN
BARRY COUNTY.
LAT...LON 3691 9363 3691 9406 3673 9406 3660 9407
3649 9359
$$
MOC009-102300-
/O.CON.KSGF.SV.W.0294.000000T0000Z-060710T2300Z/
BARRY MO-
517 PM CDT MON JUL 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARRY COUNTY
UNTIL 600 PM CDT...
AT 512 PM CDT...SEVERE THUNDERSTORMS EXTENDED FROM NEAR MONETT TO
PURDY TO NORHTWEST OF WASHBURN...AND MOVING EAST AT 40 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT AREAS FROM MONETT TO CASSVILLE
THROUGH 530 PM AND THEN INTO THE AURORA...MADRY AND JENKINS AREAS BY
545 PM.
THESE STORMS HAVE DOWNED TREES AND POWER LINES. RESIDENTS SHOULD
SEEK SHELTERS INDOORS AND AWAY FROM WINDOWS AS THE STORMS APPROACH.
LAT...LON 3691 9363 3691 9406 3673 9406 3660 9407
3649 9359
$$
RUNNELS000
WWUS53 KSGF 102235
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT MON JUL 10 2006
MOC009-102300-
/O.CON.KSGF.SV.W.0294.000000T0000Z-060710T2300Z/
BARRY MO-
533 PM CDT MON JUL 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARRY COUNTY
UNTIL 600 PM CDT...
AT 532 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MONETT TO PURDY
TO WEST OF CASSVILLE...AND MOVING EAST AT 40 MPH.
A SPOTTER REPORTED A LARGE TREE BLOWN DOWN 4 MILES SOUTHWEST OF
MONETT. POWER HAS ALSO BEEN REPORTED OUT IN PARTS OF MONETT.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
BARRY COUNTY...INCLUDING THE TOWNS OF MCDOWELL...CASSVILLE...PLEASANT
RIDGE...MADRY...GOLDEN...JENKINS AND SHELL KNOB.
LAT...LON 3692 9406 3692 9373 3691 9372 3691 9364
3682 9364 3681 9360 3656 9360 3650 9361
3650 9408
$$
RUNNELS000
WWUS53 KSGF 102258
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT MON JUL 10 2006
MOC009-102305-
/O.EXP.KSGF.SV.W.0294.000000T0000Z-060710T2300Z/
BARRY MO-
555 PM CDT MON JUL 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY HAS BEEN ALLOWED
TO EXPIRE...
AT 600 PM CDT...AFTER DOWNING TREES IN AND SOUTH OF MONETT...WEATHER
SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PROMPTED THE WARNING HAD WEAKENED...AND NO LONGER POSE AN IMMEDIATE
THREAT TO LIFE OR PROPERTY.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3692 9406 3692 9373 3691 9372 3691 9364
3682 9364 3681 9360 3656 9360 3650 9361
3650 9408
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:30 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 10, 2:30 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 PM CDT MON JUL 10 2006 .DISCUSSION... WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS. RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY. THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH THURSDAY. THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN 21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT DROUGHT CONDITIONS IN THE PAST YEAR. HOWEVER...LOCALIZED FLOODING WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED. LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION. WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND. HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF MEXICO... JLT PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM. LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES OVER THE UPCOMING WEEKEND. LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK CONVERGENCE MAY DEVELOP. JLT && .AVIATION... HAVE CONTINUED VICINITY THUNDER THROUGH THE AFTERNOON AT SPRINGFIELD AND JOPLIN AND CARRIED SOME TEMPO THUNDER THROUGH 20Z TO 21Z TO ACCOUNT FOR SCATTERED STORMS DEVELOPING WITHIN DESTABILIZING AIRMASS OVER SOUTHWEST MO. BASED ON OBSERVED CLOUD TRENDS...BROUGHT CEILINGS BRIEFLY BELOW 2000 FEET AT SPRINGFIELD. WILL REMAIN MORE OPTIMISTIC AT JOPLIN WHERE TEMP/DEWPOINT SPREADS ARE GREATER. WILL CARRY VICINITY THUNDER THROUGH MUCH OF THE EVENING UNTIL SHORTWAVE TROUGH OVER SOUTH CENTRAL KANSAS MOVES ACROSS TAF SITES. THEREAFTER WILL CARRY MVFR CEILINGS AROUND 12Z THROUGH 15-18Z. MT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jul 10, 4:32 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 PM CDT MON JUL 10 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 432 PM CDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF RAIN FELL EARLIER TODAY. IN ADDITION...SHEAR PARAMETERS HAVE INCREASED SINCE NOON...WHICH LEADS TO AN INCREASING THREAT OF WIND DAMAGE ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. IN ADDITION...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE ENCOURAGE FOR NEXT SEVERAL DAYS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
In the hours before
Local storm report, Jul 10, 3:59 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE FELL ON VEHICLE IN DOWNTOWN OZARK TRAPPING ONE
PERSON. NO ONE WAS INJURED.
0135 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
POWER LINE DOWN AT NINTH AND ROBERTSON STREET.
&&
GAEDELocal storm report, Jul 10, 4:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG 3 W ANDERSON 36.65N 94.50W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
DOWN.
&&
IZZILocal storm report, Jul 10, 4:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 W ANDERSON 36.65N 94.50W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
DOWN.
&&
GAEDELocal storm report, Jul 10, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG ANDERSON 36.65N 94.44W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
POWER LINES DOWN
&&
IZZILocal storm report, Jul 10, 4:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST ANDERSON 36.65N 94.44W
07/10/2006 M62 MPH MCDONALD MO AMATEUR RADIO
MESONET STATION MEASURED GUST.
&&
IZZILocal storm report, Jul 10, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST ANDERSON 36.65N 94.44W
07/10/2006 M62.00 MPH MCDONALD MO MESONET
MESONET STATION MEASURED GUST.
&&
IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:39 AM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Jul 10, 9:55 AM CDT | Flash Flood Warning | SGF | Oregon | 4 hr |
| Jul 10, 11:06 AM CDT | Flash Flood Warning | SGF | Texas | 3 hr |
| Jul 10, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 47 min |
| Jul 10, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Jul 10, 1:45 PM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Jul 10, 1:58 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon, Texas | 6 hr |
| Jul 10, 2:52 PM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 6 hr |
| Jul 10, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Jul 10, 3:48 PM CDT | Flash Flood Watch | SGF | Camden, Christian, Dallas, Dent, Douglas, Greene and 14 more | 30 hr |
| Jul 10, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 34 min |
| Jul 10, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 38 min |
| Jul 10, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 48 min |
| Jul 10, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 60 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.